# SDR GTIA2023020236928

- Difficulty date: January 30, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 31,711 hours, 12,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: NOTENTERED
- Condition: No Test
- Location: Epsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC# 335100-03-1 CHECK BATTERY CAPACITY; EPSU ( 13WL ) BATTERY REQUIRES REPLACEMENT.-R & R'D EPSU ( 13WL ) BATTERY IAW AMM 33-51-38; PERFORMED BITE TEST OF THE EPSU, NO FAULTS FOUND, TEST OK IAW AMM 33-51-00.
